# SDR VNAA2017091511101

- Difficulty date: September 15, 2017
- Submitted: September 16, 2017
- Operation: Air carrier
- Aircraft: N551NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15327
- Aircraft time: 7,493 hours, 6,903 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

BURNING ODOR WHEN PACKS TURNED ON.  MX INSPECTED ALL DUCTING AND RAN BOTH PACKS EXTENSIVLY ON ENGINE AIR AND APU AIR. COULD NOT DUPLICATE ODOR.
